# SDR MASA20220413194

- Difficulty date: April 12, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 43,484 hours, 34,205 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Corroded
- Location: Rh Wing
- Part time: 43,484 hours, 34,205 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT TRACKS 3-1 (P/N: CC670-12070-3) AND 3-2 (P/N: CC670-12081-7) ON THE RH WING WERE FOUND TO HAVE CORROSION DAMAGE ON THE UPPER AND /OR LOWER SURFACES. PERFORMED PERM REPAIR IAW CRJ900 ILLUSTRATED PARTS 
CATALOG (IPC) 27-81-41, FIGURE 10, ITEM 10A AND 85 (REV. 70 DATED 10 AUG 2021 ).
